MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RESOLUTION 360 CLIP; HEMOSTATIC METAL CLIP FOR THE GI TRACT

BOSTON SCIENTIFIC CORPORATION RESOLUTION 360 CLIP; HEMOSTATIC METAL CLIP FOR THE GI TRACT
Model Number M00521242
Medical Device Problem Codes Activation, Positioning or Separation Problem (2906); Human-Device Interface Problem (2949); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a15 captures the reportable event of the clip being unable to be released from the catheter.
 
Event or Problem Description
It was reported to boston scientific corporation that a resolution 360 clip device was used in the chronic non-atrophic (superficial) antral gastritis after hemostasis of multiple duodenal ulcer bleeding during an electronic gastroscopy procedure performed on (b)(6) 2025.During the procedure, the clip could not be deployed.The procedure was completed with another resolution 360 clip device.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.
 
Additional Manufacturer Narrative
Block h2: (correction).Block b5 (describe event or problem) and block h6 (device code) have been corrected.
 
Event or Problem Description
It was reported to boston scientific corporation that a resolution 360 clip device was used in the chronic non-atrophic (superficial) antral gastritis after hemostasis of multiple duodenal ulcer bleeding during an electronic gastroscopy procedure performed on (b)(6) 2025.During the procedure, the clip could not be deployed.The procedure was completed with another resolution 360 clip device.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.Correction was identified on august 20,2025: it was reported that the clip was not able to grasp or lock onto tissue.

Brand Name
RESOLUTION 360 CLIP
Common Device Name
HEMOSTATIC METAL CLIP FOR THE GI TRACT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key22282718
Report Number3005099803-2025-02785
Device Sequence Number8921925
Product Code PKL
UDI-Device Identifier08714729875680
UDI-Public(01)08714729875680(17)261026(10)32737915
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K222503
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00521242
Device Catalogue Number54774
Device Lot Number0032737915
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2025
Supplement Date Received by Manufacturer07/30/2025
Initial Report FDA Received Date06/18/2025
Supplement Report FDA Received Date08/22/2025
Date Device Manufactured10/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age88 YR
Patient SexMale
Patient Weight58 KG